×

Vague matrices in linear programming. (English) Zbl 0793.90033

Summary: This paper deals with so-called vague matrices, the columns of which are convex sets. A special “square” problem of the vague optimization is analyzed. The results form a base for the subsequent outline of an algorithm for solving the LP-problem with a vague matrix. The paper is concluded by the discussion of possible types of degeneracy.

MSC:

90C05 Linear programming
90-08 Computational methods for problems pertaining to operations research and mathematical programming
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] W. Barth and E. Nuding, Optimale Lösung von Intervallgleichungssystemen, Computing 12(1974)117–125. · Zbl 0275.65008 · doi:10.1007/BF02260368
[2] M. Baumann, Metody řešení intervalových lineárních rovnic, Thesis, Charles University, Prague (1983).
[3] G.B. Dantzig,Linear Programming and Extensions (Princeton University Press, Princeton, 1973).
[4] M. Fiedler, Speciální matice a jejich použtií v numerické matematice, SNTL, Prague (1981).
[5] T. Gal,Betriebliche Entscheidungsprobleme, Sensitivität-analyse und Parametrische Programmierung (Springer, Berlin-New York, 1973).
[6] E. Hansen, On linear algebraic equations with interval coefficients, in:Topics in Interval Analysis (Oxford, 1969). · Zbl 0185.40201
[7] J. Nedoma, Linear independence and total separation of set families, EMO 14(1978). · Zbl 0422.15015
[8] J. Nedoma, Maticové modely s nepřesnými koeficienty, Research publ. No 218, Institute of Economics, Prague (1985).
[9] J. Rohn, Systems of linear interval equations, Lin. Alg. Appl. 126(1989)39–78. · Zbl 0712.65029 · doi:10.1016/0024-3795(89)90004-9
[10] J. Rohn, On nonconvexity of the solution set of a system of linear interval equations, BIT 30(1989)161–165. · Zbl 0692.15001 · doi:10.1007/BF01932142
[11] J. Rohn, Interval solutions of linear interval equations, Aplikace matematiky 35(1990)220–224.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.